# SDR SWAA2013082219439

- Difficulty date: August 1, 2013
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N623SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27933
- Aircraft time: 56,641 hours, 45,477 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545767
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT BS 460+10 LOWER AFT SKIN CUT OUT CRACKED AT HOLES 2,3,4,5.  REPAIRED SKIN IAW EA.
